# SDR DALA2019012200500

- Difficulty date: January 7, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 120,653 hours, 16,996 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2SEAT TRACK- CORROSION FOUND ON SEAT TRACK AROUND STA 753 TO STA 1098, LBL88.5. REPAIRED PER SRM 53-00-52. (LP 0912637)
